JournalsrmiVol. 8, No. 2pp. 201–219

Criterion on LpL^p-Boundedness for a class of Oscillatory Singular Integrals with rough Kernels

  • Lu Shanzhen

    Beijing Normal University, China
  • Zhang Yan

    Beijing Normal University, China
Criterion on $L^p$-Boundedness for a class of Oscillatory Singular Integrals with rough Kernels cover
Download PDF

Cite this article

Lu Shanzhen, Zhang Yan, Criterion on LpL^p-Boundedness for a class of Oscillatory Singular Integrals with rough Kernels. Rev. Mat. Iberoam. 8 (1992), no. 2, pp. 201–219

DOI 10.4171/RMI/122